# SDR DLM88002268

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 36,050 hours, 30,399 cycles
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 947F9453
- Part serial: SJ1956B
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE CVG, LEFT AC BUS OFF, DC BUS OFF, EMER AC BUS OFF, AC CROSSTIE LOCKOUT LIGHTS ILLUMINATED, REF POM PROCEDURE: EMER POWER ON, RECOVERED EMER AC BUS.  DIVERTED KIAH, EMERGENCY DECLARED.  REMOVED AND REPLACED THE APU GCU WHICH HAD A DIST SYS FAULT.  RAN APU NR 1 AND 2 ENG''S PER PFHB AND TRANSFERRED POWER SOURCES, ALL INDICATIONS NORMAL.
